# SDR UPS00234487

- Difficulty date: November 3, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO DOOR FWD FRAME BENEATH NR 1 STOP FITTING CRACKED.  REPLACED LWR FORWARD FRAME ON AFT CARGO DOOR IAW SRM 51-30-2 AND DRAWING 65-18625.
